# SDR AWXA200700614

- Difficulty date: April 22, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654580761
- Condition: Cracked
- Location: Bs 291 S16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED R1 DOOR CUT OUT FWD STUB FRAME, BS 291, S16R.  REPLACED  R1 DOOR CUT OUT FWD STUB FRAME, BS 291, S16R IAW B737-300 SRM 51-40-02.
